# SDR TSAA9833298

- Difficulty date: June 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N824AL
- Make and model: Boeing 737282
- Aircraft serial: 23045
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002511
- Condition: Inoperative
- Location: Lt Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EXIT IDENTIFIER (EMERGENCY LIGHT) STAYS ON.  REPLACED LIGHT ASSY.  SYSTEM OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
